WC-groups over p-adic fields
Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Séminaire Bourbaki, no. 4 (1958), Exposé no. 156, p. 265-277
@incollection{SB_1956-1958__4__265_0,
     author = {Tate, John},
     title = {$WC$-groups over $p$-adic fields},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1956/57 - 1957/58, expos\'es 137-168},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {4},
     year = {1958},
     note = {talk:156},
     pages = {265-277},
     zbl = {0091.33701},
     mrnumber = {105420},
     language = {en},
     url = {http://http://www.numdam.org/item/SB_1956-1958__4__265_0}
}
Tate, J. $WC$-groups over $p$-adic fields, dans Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Séminaire Bourbaki, no. 4 (1958), Exposé no. 156, pp. 265-277. http://www.numdam.org/item/SB_1956-1958__4__265_0/

[1] Cartan (H.) and Eilenberg (S. ) . - Homological algebra. - Princeton, Princeton University Press, 1956. | MR 77480 | Zbl 0075.24305

[2] Châtelet (François). - Méthode galoisienne et courbes de genre 1, Ann. Univ. Lyon, 3e série, Section A, t.89, 1946, p. 40-49. | MR 20575 | Zbl 0061.07108

[3] Chevalley (Claude). - Class field theory. - Nagoya, Nagoya University, 1953-1954. | MR 67157 | Zbl 0059.03304

[4] Hochschild (G.) and Serre (J.-P. ). - Cohomology of group extensions, Trans. Amer. math. Soc., t. 74, 1953, p. 110-134. | MR 52438 | Zbl 0050.02104

[5] Lang (Serge). - Reciprocity and correspondences on abelian varieties (to appear). | MR 106225

[6] Lang (S.) and Tate (J.). - On the groups of Châtelet-Weil (to appear).

[7] Mattuck (Arthur). - Abelian varieties over p-adic ground fields, Annals of Math., Series 2, t. 62, 1955, p. 92-119. | MR 71116 | Zbl 0066.02802

[8] Weil (André). - On algebraic groups and homogeneous spaces, Amer. J. Math., t. 77, 1955, p. 493-512. | MR 74084 | Zbl 0065.14202

[9] Wejl (André). - The field of definition of a variety, Amer. J. Math., t. 78, 1956, p. 509-524. | MR 82726 | Zbl 0072.16001

[10] Witt (Ernst) . - Zerlegung reeler algebraischer Functionen in Quadrate, Schiefkörper über reellem Functionenkörper, J. für reine and ang. Math., t. 171, 1934, p. 4-11. | MR 491853 | Zbl 0009.29103